I was put on Effexor Extended Release (75mg) about a month ago. I was coming off of Seroquel when they changed my diagnosis from Borderline Personality Disorder to generalized depression, social phobia, and PTSD. They also put me on Clonidine (0.2 - 0.3 mg), but I don't notice any change in my sex drive when I take it. It just makes me tired. I notice after a few hours of taking my Effexor that I get a ridiculous sex drive (needed details: I'm a 30 year old female). I'm not sure if it's just me hitting my 30s and having the increased sex drive that comes with it, or if it's actually the Effexor. I thought that anti-depressants were supposed to put a damper on sex lives, not make it almost uncontrollable.
Sorry FrankieZeGirl' I have checked in several places and find nothing reported with effexor doing this to male or female but just because it's not listed does not mean it can't happen plus if it is working well for you Just coming out of the funk could be part of making you feel better. Good idea if you see your doctor ask the doctor if they have heard of this happing to anyone.Have a good weekend Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 4 answers
Posted 21 Jul 2013 • 4 answers
Posted 27 Jan 2014 • 5 answers
Posted 20 Aug 2015 • 3 answers
Posted 29 Feb 2016 • 4 answers